MathSciNet Relay Station
MathSciNet bibliographic data
MR1600256 14J45 (14J28)
Ciliberto, Ciro; Lopez, Angelo Felice; Miranda, Rick Classification of varieties with canonical curve section via Gaussian maps on canonical curves. Amer. J. Math. 120 (1998), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement